# SDR ASAA0140048

- Difficulty date: April 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT ROWS 16ABC TO 19ABC INOPERATIVE, WIRE BROKEN.  REPAIRED BROKEN WIRE.  OPS CHECK NORMAL.  (M)
